# SDR IPXA2020030252612

- Difficulty date: February 17, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N313UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27764
- Aircraft time: 60,085 hours, 20,188 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 111T200511
- Condition: Cracked
- Location: Sta 785.9
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C12CRACK ON CENTER WING TANK STIFFENER (P/N : 111T2005-8) ON STA 785.9 , RBL 11REPAIR I.A.W 767-300F SRM 57-10-10-2R-2 REPAIR 2 REV.76.01 , UPS EO B767-5740-75554-A
